Permanence of properties under functional calculus I. Algebras of polynomials

Prǎjiturǎ, Gabriel T.: Permanence of properties under functional calculus I. Algebras of polynomials. Acta scientiarum mathematicarum, (76) 3-4. pp. 627-642. (2010)

[img] Cikk, tanulmány, mű
math_076_numb_003_004_627-642.pdf
Hozzáférés joga: Campus

Download (1MB)
Item Type: Article
Journal or Publication Title: Acta scientiarum mathematicarum
Date: 2010
Volume: 76
Number: 3-4
Page Range: pp. 627-642
ISSN: 0001-6969
Language: angol
Uncontrolled Keywords: Matematika
Additional Information: Bibliogr.: p. 641-642.; Abstract
Official URL: http://www.acta.hu
Date Deposited: 2016. Oct. 15. 14:09
Last Modified: 2019. Sep. 09. 13:42
URI: http://acta.bibl.u-szeged.hu/id/eprint/16368

Actions (login required)

View Item View Item